# SDR RRXA98481

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 5642900509
- Condition: Creased
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND RT INBOARD FLAP WEDGE AFT CENTER UPPER SKIN STA XCW26.75 CREASED.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R58.
